Jean‐Charles Rochet

University of Geneva

102 Bd Carl-Vogt

Genève, CH - 1205

Switzerland

SCHOLARLY PAPERS

1

DOWNLOADS

0

SSRN CITATIONS

0

CROSSREF CITATIONS

0

Scholarly Papers (1)

1.

Optimal Dividend Policies with Random Profitability

Mathematical Finance, Vol. 30, Issue 1, pp. 228-259, 2020
Number of pages: 32 Posted: 29 May 2020
A. Max Reppen, Jean‐Charles Rochet and H. Mete Soner
Princeton University, University of Geneva and ETH Zürich - Department of Mathematics
Downloads 0 (810,442)
  • Add to Cart

Abstract:

Loading...

barrier strategy, dividend problem, singular control, viscosity solutions